Alert archive / Indiana / River Flood Warnings in 2019

River Flood Warning 293, NWS Indianapolis, IN

June 15, 20195 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 15, 2019, 11:23 AM EDT for 5 counties in Indiana. It took effect at Jun 17, 2019, 8:00 PM EDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 11:23 AM EDT (15:23 UTC)
In effect from
Jun 17, 2019, 8:00 PM EDT
Expired
Jun 19, 2019, 11:00 AM EDT
In force
39 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Lafayette (LAFI3).

Action stage
7 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

895 
WGUS43 KIND 151523
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1123 AM EDT Sat Jun 15 2019

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following waterways in central and 
southern Indiana...

  East Fork White River...White River...Wabash River...

.With widespread rain forecast today and much of the next week we 
will see flooding return central and southern Indiana.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-160322-
/O.NEW.KIND.FL.W.0286.190617T2136Z-000000T0000Z/
/SERI3.1.ER.190617T2136Z.190618T1800Z.000000T0000Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River at Seymour.
* from Monday afternoon until further notice.
* At  9:45 AM Saturday the stage was 5.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 15.8 feet by Tuesday evening.
* At 15.6 feet...Jackson County Sheriff's reported following roads 
  closed when the river experienced a minor rise after the Great June
  2008 flood:  SR 235 east of Medora to Covered Bridge, CR 300N east 
  of Honeytown to Shieldstown, CR 225W between CR 300N and Slab Road 
  River Bridge, CR 410W from US 50 to Vallonia, Newford Road, west 
  from Vehslage Road to the 5000 block east, CR 400E from Newford 
  Road south to Shieldstown, CR 150 E from CR 3000N to CR 4000N, CR 
  100E from CR 3000N to CR 4000N and CR 700E by CR 800N.

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587             

$$

INC093-101-160322-
/O.NEW.KIND.FL.W.0287.190620T2308Z-190624T2100Z/
/BEDI3.1.ER.190620T2308Z.190622T0600Z.190624T0900Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River near Rivervale.
* from Thursday evening to Monday June 24.
* At 10:30 AM Saturday the stage was 11.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue 
  to rise to near 21.6 feet by Saturday June 22.  It will fall below 
  flood stage by Monday June 24.
* At 22.0 feet...A few local county roads begin to flood and are 
  impassable.  These include Buddha Road south of the gage and 
  Lawrenceport Road.  All local roads across the East Fork of the 
  White River are threatened by high water, and some are closed.  
  Flooding of agricultural lands in Lawrence County is in progress.

&&

LAT...LON 3878 8613 3872 8631 3877 8646 3882 8643
      3878 8631 3880 8618             

$$

INC027-055-083-160322-
/O.NEW.KIND.FL.W.0288.190617T2308Z-190623T1312Z/
/ELLI3.1.ER.190617T2308Z.190619T1800Z.190623T0112Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Elliston.
* from Monday evening to Sunday June 23.
* There have been no observations in the last 24 hours.
* Flood stage is 18.0 feet.
* Forecast...It is forecast to rise above flood stage Monday evening,
  crest at 20.7 feet Wednesday afternoon and then fall below flood 
  stage by Saturday June 22.
* At 21.0 feet...Eastern portion of CR 100 S in Greene County floods 
  leading to Plummer. Flooding covers all low bottomlands.

&&

LAT...LON 3912 8692 3908 8694 3900 8693 3900 8697
      3905 8699 3913 8696             

$$

INC027-055-083-160322-
/O.NEW.KIND.FL.W.0289.190618T1648Z-190622T0200Z/
/NWBI3.1.ER.190618T1648Z.190619T1800Z.190621T1400Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Newberry.
* from Tuesday afternoon to Friday evening.
* At 10:30 AM Saturday the stage was 5.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 14.0 feet by Wednesday evening.  It will fall below
  flood stage by Friday morning.
* At 13.5 feet...High water may affect CR 550 S in the Mary Long 
  Cutoff area.   

&&

LAT...LON 3900 8694 3892 8700 3885 8712 3887 8715
      3894 8708 3900 8696             

$$

INC027-051-083-125-160322-
/O.NEW.KIND.FL.W.0290.190617T1240Z-190624T0336Z/
/FREI3.1.ER.190617T1240Z.190619T1200Z.190623T1536Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Edwardsport.
* from Monday morning to Sunday June 23.
* At  7:00 AM Saturday the stage was 9.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 18.5 feet by Wednesday afternoon.  It will fall below 
  flood stage by Sunday June 23.
* At 18.6 feet...During June 2010 and March 2011 high water...INDOT 
  closed SR 358 between SR 67 at Edwardsport to SR 57 at Plainville.
  SR 358 floods on the east side of the river between the levees.

&&

LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
      3879 8729 3887 8715             

$$

ILC185-INC027-051-083-125-160322-
/O.NEW.KIND.FL.W.0291.190618T0000Z-000000T0000Z/
/PTRI3.1.ER.190618T0000Z.190621T1200Z.000000T0000Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Petersburg.
* from Monday evening until further notice.
* At 10:30 AM Saturday the stage was 13.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
  rise to near 19.7 feet by Friday evening.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher 
  bottomlands.  State Road 257 may begin to flood if Shoals gage 
  reading is over 17 feet.  Private levees may be overtopped in many 
  cases.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-160322-
/O.NEW.KIND.FL.W.0292.190618T0846Z-000000T0000Z/
/HAZI3.1.ER.190618T0846Z.190622T0600Z.000000T0000Z.NO/
1023 AM CDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Hazleton.
* from late Monday night until further notice.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to crest at 20.4 feet Saturday June 22 
  and will rise above flood stage by late Monday night.
* At 20.0 feet...Most of the low bottomlands flood. Flooding begins in
  higher bottomlands. High water affects any residents in Pottsville 
  river cabins. Pottsville Road...North C Street on river side of 
  railroad tracks and Catt Street near U. S. Highway 41 are flooded. 
  Water is near or starting on Giro Road in the vicinity of submerged
  Pottsville Road. Oil stripped fields flood. Flood gates must be 
  installed at Hazleton.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

INC045-121-157-165-171-160322-
/O.NEW.KIND.FL.W.0293.190618T0000Z-190619T1500Z/
/LAFI3.1.ER.190618T0000Z.190618T1200Z.190619T0300Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* from Monday evening to Wednesday morning.
* At 10:30 AM Saturday the stage was 7.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday evening and continue to
  rise to near 11.4 feet by Tuesday morning.  It will fall below 
  flood stage by Tuesday evening.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-160322-
/O.NEW.KIND.FL.W.0294.190618T2200Z-190620T0600Z/
/CVGI3.1.ER.190618T2200Z.190619T0600Z.190619T1800Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Covington.
* from Tuesday evening to late Wednesday night.
* At 10:45 AM Saturday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 16.2 feet by late Tuesday night.  It will fall 
  below flood stage by Wednesday afternoon.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-160322-
/O.NEW.KIND.FL.W.0295.190617T0600Z-190621T0000Z/
/MTZI3.1.ER.190617T0600Z.190618T1800Z.190620T1200Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Montezuma.
* from late Sunday night to Thursday evening.
* At 10:45 AM Saturday the stage was 11.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday night and continue
  to rise to near 15.6 feet by Tuesday evening.  It will fall below 
  flood stage by Thursday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC023-033-INC153-167-160322-
/O.NEW.KIND.FL.W.0296.190617T1127Z-190621T0900Z/
/TERI3.1.ER.190617T1127Z.190619T1200Z.190620T2100Z.UU/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Terre Haute.
* from Monday morning to late Thursday night.
* At 10:30 AM Saturday the stage was 12.4 feet. This is 2.0 to 2.5 
  feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage 
  from the old legacy gauge.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 17.5 feet by Wednesday morning.  It will fall below 
  flood stage by Thursday afternoon.
* At 17.5 feet...A few sloughs and a drainage have water in them in 
  the vicinity of SR 63 on the west side of the Wabash River.

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741             

$$

ILC033-101-INC083-153-160322-
/O.NEW.KIND.FL.W.0297.190616T1516Z-190623T1648Z/
/HUTI2.1.ER.190616T1516Z.190620T1200Z.190623T0448Z.NO/
1023 AM CDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Hutsonville Legacy Power Plant Site.
* from Sunday morning to Sunday June 23.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage Sunday morning,
  crest at 18.5 feet Thursday morning and then fall below flood stage
  by Saturday June 22.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-160322-
/O.NEW.KIND.FL.W.0298.190616T2048Z-190623T1851Z/
/RVTI3.1.ER.190616T2048Z.190620T0000Z.190623T0651Z.NO/
1123 AM EDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Riverton.
* from Sunday afternoon to Sunday June 23.
* At 11:00 AM Saturday the stage was 12.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 17.3 feet by Thursday evening.  It will fall below 
  flood stage by Sunday June 23.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$

ILC047-059-185-193-INC051-083-129-160322-
/O.NEW.KIND.FL.W.0299.190619T0112Z-000000T0000Z/
/MCRI2.1.ER.190619T0112Z.190622T1800Z.000000T0000Z.NO/
1023 AM CDT Sat Jun 15 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Mount Carmel.
* from Tuesday evening until further notice.
* At  9:45 AM Saturday the stage was 13.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 21.4 feet by Saturday June 22.
* At 21.0 feet...River Road in the Mount Carmel, Illinois area begins 
  to flood.  Lowland flooding in progress.  A few local river roads 
  are closed by high water.  

&&

LAT...LON 3846 8765 3828 8781 3822 8794 3822 8800
      3827 8800 3847 8777             

$$
1 follow-up statement
190 
WGUS83 KIND 161542
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1142 AM EDT Sun Jun 16 2019

...The Flood Warning is no longer in effect for a portion of the
following waterway in Indiana...

  Wabash River...


.The flood warnings for the Wabash River from Lafayette to Montezuma 
are cancelled due to the fact heavy rainfall occurred south of these 
locations.  More rainfall over the coming days may change current 
expectations.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.


INC045-121-157-165-171-161612-
/O.CAN.KIND.FL.W.0293.000000T0000Z-190619T1500Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM EDT Sun Jun 16 2019

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At 10:30 AM Sunday the stage was 7.5 feet.
* Flood stage is 11.0 feet.
* Forecast...It crested below flood stage at 7.7 feet. It will 
  continue to fall.


&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-161612-
/O.CAN.KIND.FL.W.0294.000000T0000Z-190620T0600Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM EDT Sun Jun 16 2019

The Flood Warning is cancelled for
  The Wabash River at Covington.
* At 10:45 AM Sunday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Forecast...It will crest below flood stage at 11.9 feet this 
  evening.


&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-161612-
/O.CAN.KIND.FL.W.0295.000000T0000Z-190621T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM EDT Sun Jun 16 2019

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At 10:45 AM Sunday the stage was 12.1 feet.
* Flood stage is 14.0 feet.
* Forecast...It will crest below flood stage at 12.6 feet this 
  evening.


&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 15, 10:30 AM EDT, 53 minutes earlier.

Area forecast discussion, Jun 15, 10:30 AM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1030 AM EDT Sat Jun 15 2019

.UPDATE...

The Near Term section has been updated below.

&&

.SYNOPSIS...
Issued at 402 AM EDT Sat Jun 15 2019

Active weather is expected for the next several days as a frontal
system stalls near central Indiana. Heavy rainfall leading to
flash flood, and some storms with damaging winds will be possible
today and tonight. Given potential for several rounds of rain and
storms over the next week, flooding potential will continue. While
it is unlikely that most spots in central Indiana will see rain
and storms every day for the next seven days, at this point there
is also no time in the next seven days there is any confidence in
dry conditions across the area.

&&

.NEAR TERM /Today and Tonight/...
Issued at 1025 AM EDT Sat Jun 15 2019

Bumped max temps down slightly and adjusted pops per radar and
HRRR trends. Thrust of the forecast remains the same - widespread
showers and embedded thunderstorms much of the day. Previous
discussion follows.

Issued at 402 AM EDT Sat Jun 15 2019

The low level jet will take aim at central Indiana today,
increasing during the afternoon and early evening hours. This
will increase moisture transport into the area ahead of a frontal
boundary that will sink south into the area between late afternoon
and early tonight. Another upper wave passing through will
provide additional forcing for precipitation, and with the
aforementioned moisture transport providing PWATs of 1.75 to 2
inches over the area from mid morning through the overnight in
both the NAM and GFS, think heavy rain will be a good bet. The
most favorable location in the guidance now looks to be over
central parts of the forecast area and north, although there is
still more variability on location than one would prefer this
close in time. Some concerns as to where outflow boundaries from
this morning's round of rain will set up and how that will impact
development later in the day, but regardless still looking at
thunderstorms with heavy rain across parts of the area.

On another note, the strong low level jet, nearby front and
outflow boundaries will provide a decent environment for the
development of a few severe storms. The shear will be there, for
this round the instability is likely to be the limiting factor.
Given the low level enhancement of shear along any boundaries,
cannot rule out an isolated tornado, but think damaging microburst
winds would be the more likely severe hazard to go along with the
flash flooding potential from efficient precip processes in place
today.

&&

.SHORT TERM /Sunday through Monday Night/...

Issued at 402 AM EDT Sat Jun 15 2019

The surface front arriving in central Indiana tonight will stall
over Indiana as surface and upper waves move along it during the
short term period. The latest set of operational runs have the
front sink into central parts of the forecast area, then pull
north on Sunday, before sinking back south Sunday night into
Monday. Even the southward sink Monday still keeps the front north
of the Ohio River and still over southern portions of the
forecast area, which is a bit north of the 12z runs.

A low level jet will be in place over central Indiana to start the
tonight period, but the axis of this moves rapidly off to the
east overnight and loses its southerly component. It points back
to at least southern parts of the area briefly Sunday night, but
the orientation for moisture transport and forcing doesn't line up
particularly well for heavy rainfall again until Monday
afternoon/night. Plenty of upper forcing though as waves move
through the fairly progressive upper flow so PoPs will be high
throughout the period. Again chances for thunderstorms will also
continue throughout with at least some instability available.
Again, best setup for more heavy rain and flooding could arrive
Monday afternoon/night.

&&

.LONG TERM /Tuesday through Friday/...
Issued at 248 AM EDT Sat Jun 15 2019

Models and ensembles in general agreement that a nearby quasi-
stationary front along with several waves of low pressure, deep
moisture and instability support PoPs throughout the long term. The
best chances look to be Tuesday and Wednesday through Thursday
morning as the strongest waves move through. The OHRFC, WPC and NBM
all support the potential for heavy rain at times along with at the
minimum minor river flooding. However, more serious river flooding
and short fuse flooding is certainly possible as WPC and NBM suggest
some areas could see storm total accumulation over 5 inches over the
next 7 days.

With convection and plenty of cloud cover expected, look for normal
or below temperatures per the blend.

&&

.AVIATION (Discussion for the 151200Z TAF Issuance)...
Issued at 535 AM EDT Sat Jun 15 2019

High confidence that widespread showers and thunderstorms will move
across the terminals through the TAF period. Agree with the GFS LAMP
that flying conditions will at least at times deteriorate to MVFR
and possibly worse in convection.

Winds will be south and southwest 10 to 15 knots with gusts to near
25 knots but drop off to 10 knots or less after 23z-03z. Could also
see low level wind shear as the surface winds drop off.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for INZ021-028>031-
035>049-051>057-060>065.

&&

SYNOPSIS...CP
NEAR TERM...CP/Nield
SHORT TERM...CP
LONG TERM...MK
AVIATION...MK
Hazardous weather outlook, Jun 15, 4:34 AM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
434 AM EDT Sat Jun 15 2019

INZ021-028>031-035>049-051>057-060>065-067>072-160845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
434 AM EDT Sat Jun 15 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are expected today. Flash flooding from heavy
rains, and damaging winds will be the main threats from these storms.
An isolated tornado cannot be ruled out.

Hazards: Flash flooding from heavy rainfall. Damaging winds.
Isolated tornado. Lightning.

Timing: Thunderstorms are possible anytime. Severe storms are more
likely during the afternoon and evening hours. Flash flooding is more
likely from the afternoon through the overnight.

Discussion: An upper wave and low level jet will interact with
outflow boundaries and an approaching front today and tonight to keep
chances for showers and thunderstorms across central Indiana. A good
flow of Gulf moisture will increase the potential for heavy rain and
flash flooding with these storms, along with the potential for a few
storms to become severe.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: There are chances for thunderstorms from Sunday through
Friday. A few strong storms are possible on Sunday, and lightning is
possible anytime through Friday. Repeated rounds of rainfall, heavy
at times, could lead to moderate widespread flooding this week.

Discussion: A stalling frontal system and active upper pattern will
bring several rounds of showers and thunderstorms to central Indiana
this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon or evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:01 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more34 hr
Jun 15, 11:23 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDLawrence, Martin12 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Greene, Knox11 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike12 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDGibson, Knox16 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren5 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo5 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDSullivan, Vigo44 hr
Jun 15, 11:23 AM EDTRiver Flood WarningINDKnox, Sullivan13 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDKnox, Sullivan13 days
Jun 15, 11:23 AM EDTRiver Flood WarningINDGibson, Knox, Posey16 days
Jun 15, 1:19 PM EDTAreal Flood AdvisoryINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 3 more4 hr
Jun 15, 5:01 PM EDTSpecial Weather StatementINDVigo44 min
Jun 15, 5:34 PM EDTSpecial Weather StatementINDSullivan41 min
Jun 15, 5:36 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan39 min
Jun 15, 5:41 PM EDTSpecial Weather StatementINDHendricks, Putnam49 min
Jun 15, 5:55 PM EDTTornado WarningINDGreene, Sullivan35 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam44 min
Jun 15, 6:09 PM EDTTornado WarningINDClay, Greene, Owen36 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen49 min
Jun 15, 6:39 PM EDTTornado Warning Tornado observedINDMonroe, Morgan, Owen36 min
Jun 15, 6:44 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan31 min
Jun 15, 6:55 PM EDTTornado WarningINDGreene, Monroe50 min
Jun 15, 7:00 PM EDTTornado Warning Tornado observedINDBrown, Monroe, Morgan28 min
Jun 15, 7:06 PM EDTAreal Flood AdvisoryINDHamilton, Hendricks, Johnson, Marion, Morgan3 hr
Jun 15, 7:14 PM EDTTornado WarningINDBrown, Monroe46 min
Jun 15, 7:26 PM EDTSevere Thunderstorm WarningINDHancock, Marion34 min
Jun 15, 7:34 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo26 min
Jun 15, 7:34 PM EDTTornado WarningINDHancock, Marion26 min
Jun 15, 7:39 PM EDTTornado WarningINDBartholomew, Brown, Jackson51 min
Jun 15, 7:42 PM EDTTornado WarningINDJackson, Lawrence, Monroe36 min
Jun 15, 7:47 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph58 min
Jun 15, 7:52 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush23 min
Jun 15, 7:55 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan35 min

Nearby

River Flood Warnings in Indiana, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.